# SDR FDEA201304040723

- Difficulty date: April 4, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 140N1530
- Condition: Corroded
- Location: Bs 1402 S19l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19L FLANGE END HAS CORROSION AT BS 1402.  REMOVED CORROSION IAW SRM 51-10-02, OUT OF LIMITS IAW SRM 53-00-03, DETAIL II, FIG.101.   REPAIRED IAW SRM 53-00-53, REPAIR 2, FIG 201, PG 201. CATEGORY "A" REPAIR.
